# SDR DALA2022091906181

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 83,849 hours, 38,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: READJUSTED DOOR HANDLE POSITION. DOOR LOCKED AND SECURED. OK FOR SVC. (8916270)
